MAUDE Adverse Event Report: ST PAUL BCI SPECTRO2 20 PULSE OXIMETER OPTIONAL ACCESSORIE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI SPECTRO2 20 PULSE OXIMETER OPTIONAL ACCESSORIE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number WW3311E
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cable did not meter correctly anymore.No patient injury was reported.
 
Additional Manufacturer Narrative
The device history record (dhr) review is not applicable due to the product is distributed purchased finished good and not produced by manufacturer.The device was received for evaluation.Visual and functional testing were performed.Visual inspection found the device was dirty and warn out.The reported complaint could not be verified after testing using the returned extension cable on a good known test probe connected to a monitor and there was reading detection.The extension cord was then tested with a multi-parameter simulator and the reading was consistent.During testing the probe was manipulated at the base and didn't fail.Performed continuity test on the extension cable and passed.The root cause of the issue could not be determined.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BCI SPECTRO2 20 PULSE OXIMETER OPTIONAL ACCESSORIE
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15320515
Report Number3012307300-2022-16741
Device Sequence Number12062883
Product Code CCK
UDI-Device Identifier15019517058253
UDI-Public15019517058253
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWW3311E
Device Catalogue Number3311
Device Lot Number019675-1-3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown